# SDR FDEA201008303194

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP DENTED AT APPROX WS 369.5 LOWER SURFACE EVALUATED DENT ON RT WING INBD FLAP LOWER SURFACE WS 369.5 A=1.187 Y=.062 A/Y RATIO 19.1 FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01, FIG 101, DETAIL VII.  REPAIRED FLAP IAW SRM 57-53-01.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
